# SDR ASOA03227

- Difficulty date: May 20, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 463
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: S53970716357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE RIGHT UPPER AND LOWER ATTACHMENT BRACKETS FOR THE BANANA SEAL PANEL WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT UPPER AND LOWER ATTACHMENT BRACKETS FOR THE BANANA SEAL PANEL IAW SRM 53-91-42.  (M)
